# SDR IPXA2019071944627

- Difficulty date: July 8, 2019
- Submitted: July 19, 2019
- Operation: Air carrier
- Aircraft: N273UP
- Make and model: Doug MD-11F
- Aircraft serial: 48574
- Aircraft time: 68,775 hours, 13,420 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB293114
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING L/E FORMER IS CRACKED AT STA. XOS590.0.REMOVED, FABRICATED AND REPLACED RT WING L/E FORMER AT STA. XOS.590.0 IAW DWG. ARB2931 AND SRM 51-35-01. (MINOR)
